RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shalimova, Ekaterina Sergeevna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:52
Abstract pages:163
Full texts:23
References:35
E-mail:

http://www.mathnet.ru/eng/person114148
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. E. S. Shalimova, “On the motion of a material point on a rotating sphere with dry friction (the case of the vertical axis)”, Nelin. Dinam., 12:3 (2016),  369–383  mathnet  mathscinet  elib
2015
2. Alexander A. Burov, Ekaterina S. Shalimova, “On the Motion of a Heavy Material Point on a Rotating Sphere (Dry Friction Case)”, Regul. Chaotic Dyn., 20:3 (2015),  225–233  mathnet  mathscinet  zmath  isi  elib  scopus
2014
3. E. S. Shalimova, “Steady and periodic modes in the problem of motion of a heavy material point on a rotating sphere (the viscous friction case)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, 4,  43–50  mathnet; Moscow University Mechanics Bulletin, 69:4 (2014), 89–96  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019